Back to Search Start Over

Characterizations of the solution set of nonsmooth semi-infinite programming problems on Hadamard manifolds.

Authors :
Upadhyay, Balendu Bhooshan
Sain, Shivani
Source :
RAIRO: Operations Research (2804-7303); 2024, Vol. 58 Issue 4, p2817-2844, 28p
Publication Year :
2024

Abstract

This article is concerned with a class of nonsmooth semi-infinite programming problems on Hadamard manifolds (abbreviated as, (NSIP)). We introduce the Guignard constraint qualification (abbreviated as, (GCQ)) for (NSIP). Subsequently, by employing (GCQ), we establish the Karush-Kuhn-Tucker (abbreviated as, KKT) type necessary optimality conditions for (NSIP). Further, we derive that the Lagrangian function associated with a fixed Lagrange multiplier, corresponding to a known solution, remains constant on the solution set of (NSIP) under geodesic pseudoconvexity assumptions. Moreover, we derive certain characterizations of the solution set of the considered problem (NSIP) in the framework of Hadamard manifolds. We provide illustrative examples that highlight the importance of our established results. To the best of our knowledge, characterizations of the solution set of (NSIP) using Clarke subdifferentials on Hadamard manifolds have not been investigated before. [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
28047303
Volume :
58
Issue :
4
Database :
Complementary Index
Journal :
RAIRO: Operations Research (2804-7303)
Publication Type :
Academic Journal
Accession number :
179560429
Full Text :
https://doi.org/10.1051/ro/2024096